TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
niente_ Offline
Ex band geek, but still proud.
I've been here a while
********
 
niente_'s Avatar
 
Name: Niente
Age: 29
Gender: Female
Location: UK

Posts: 1,214
Blog Entries: 1
Join Date: January 9th 2009

the pill and hormones - April 4th 2012, 12:00 PM

i'm taking logynon, and i've skipped the week off. Basically right now i should be having my period, and i do sometimes get moody when I'm on, but over like the past four days I've been so miserable, I've cried every day and it's really not like me. I don't remember being this bad when I've skipped the week off before. I'm wondering if for some reason I'm really hormonal or whether maybe I'm just stuck in a rut ... any ideas? I know certain people can get depressive bursts with certain pills but I already changed a couple of years ago because i felt a bit depressed.

I've also lost a bit of my libido over the last year, and I know some of the things I'm doing/showing are side effects of taking the pill, but are also signs of depression. Anyone got any ideas?




Sometimes it's better to forget how you feel
and remember what you deserve


S. M ... still in my heart, forever
   
  (#2 (permalink)) Old
Redangel1992 Offline
Member
Average Joe
***
 
Redangel1992's Avatar
 
Name: Alex
Age: 27
Gender: Trans
Location: England

Posts: 117
Join Date: March 10th 2012

Re: the pill and hormones - April 4th 2012, 12:21 PM

Hi hun the pill is an awword one to get on with sometimes, all i can really say is go to the doctors and tell them how your feeling, but i wish you luck and hope you feel better soon. x
   
  (#3 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 30
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: the pill and hormones - April 4th 2012, 01:50 PM

The week off is usually just a placebo pill, so it should have no effect if you do or do not take it. They only have them so you won't forget when to start taking your actual pills.

Since the week off usually is when your period should start, you may be getting emotional due to this. Which, could imply PMS. PMS can start 5 to 11 days before your period, which means you can be very emotional, irritable, and moody for an entire week or longer before your period.

The best thing you can do is to go to the doctor. Hope you feel better hun.
   
Closed Thread

Bookmarks

Tags
hormones, pill

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2020, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.